# SDR UIEA2020121502577

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,898 hours, 18,403 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 096C479
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE.  FWD CABIN TEMP CONTROLLER INOPERABLE LIGHT ON, IAW MEL 21-61-01-02 CAT C DUE 25DEC20.  TRANSFERRED TO MDDR 139550 PLACED ON MEL.  PLACARDS INSTALLED.  15DEC20-LG PG 1188066-ITEM 3-PDX-PERFORMED ZONE TEMP CONTROLLER BITE, IAW FIM 21-61 FT 803.  CONTROLLER FAULT FOUND, PER MCC REQUEST R & R ZONE TEMP CONTROLLER, IAW AMM 21-61-03.  OPERATIONS TEST GOOD, MCC NOTIFIED.  PLACARDS REMOVED, THIS CLEARS DMI 139550.
